Publication detail
Qualitative properties of the generalized pantograph equation
KUNDRÁT, P.
Czech title
Kvalitativní vlastnosti zobecněné rovnice pantografu
English title
Qualitative properties of the generalized pantograph equation
Type
journal article - other
Language
cs
Original abstract
Předmětem zájmu je zobecněná rovnice pantografu (konkrétně lineární diferenciální rovnice prvního řádu s neohraničeným zpožděním) ve spojitém a diskrétním tvaru. V práci jsou odvozeny asymptotické formule a odhady pro specifické případy těchto rovnic. Jsou zde rozebrány souvislosti mezi asymptotickým chováním řešení ve spojitém a odpovídajícím diskrétním případě. Výsledky jsou pak ilustrovány prostřednictvím softwaru Maple 9.5.
Czech abstract
Předmětem zájmu je zobecněná rovnice pantografu (konkrétně lineární diferenciální rovnice prvního řádu s neohraničeným zpožděním) ve spojitém a diskrétním tvaru. V práci jsou odvozeny asymptotické formule a odhady pro specifické případy těchto rovnic. Jsou zde rozebrány souvislosti mezi asymptotickým chováním řešení ve spojitém a odpovídajícím diskrétním případě. Výsledky jsou pak ilustrovány prostřednictvím softwaru Maple 9.5.
English abstract
This thesis deals with the eneralized pantograph equation (particularly, the first order linear differential equation with a general unbounded delay) in the continuous and discrete form. There are derived asymptotic formulae and estimates for some particular cases of these equations. We discuss the resemblances between asymptotic behaviour of solutions in both cases. Moreover, some conditions concerning the discrete case are derived to preserve the required asymptotic properties known from the continuous case. Finally, the obtained results are illustrated utilizing software Maple 9.5.
Keywords in Czech
diferenciální rovnice se zpožděním, asymptotický odhad, kvalitativní analýza řešení
Keywords in English
delay differential equation, pantograph equation, asymptotic behaviour, qualitative properties
RIV year
2005
Released
01.04.2005
Location
Brno
ISSN
1213-4198
Journal
Vědecké spisy Vysokého učení technického v Brně Edice PhD Thesis
Volume
2007
Number
300
Pages from–to
1–18
Pages count
18
BIBTEX
@article{BUT44768,
author="Petr {Tomášek},
title="Kvalitativní vlastnosti zobecněné rovnice pantografu",
journal="Vědecké spisy Vysokého učení technického v Brně
Edice PhD Thesis",
year="2005",
volume="2007",
number="300",
month="April",
pages="1--18",
address="Brno",
issn="1213-4198"
}